# SDR YENA2007097

- Difficulty date: November 8, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 3,868 hours, 2,593 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL/APPROACH INTO BUF SLAT FAILURE ILLUMINATED, QRC PROCEDURES FOLLOWED LANDED SLAT 0 FLAP 2.  TROUBLESHOT PER FIM TASK 27-81-00-810-015A, BLOCKS 1-2 AND 9-11.  TRIP INDICATORS RESET.  OPS CHECK GOOD.
